# SDR SWAA042181

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 51,092 hours, 47,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
